# SDR SWAA2019030630375

- Difficulty date: February 7, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 56,223 hours, 27,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ZEE CHANNEL CORRODED BETWEEN BS 727 TO BS 847, LBL 21.  R&R Z CHANNEL IAW SRM & DWG.
